# SDR BAGA2024053100002

- Difficulty date: May 29, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N211BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55151
- Aircraft time: 5,475 hours, 2,083 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES/ODORS OF OIL IN COCKPIT AFTER TAKE OFF WHEN ADVANCING THRUST,  AFTER TAKEOFF THRUST IS SET, CONDITIONED AIR FROM VENTS SMELLS LIKE JET ENGINE OIL FOR SEVERAL MINUTES. INSPECTED OIL AREAS AS PER A220 FIM BD500-A-J21-22-00-00AAA-423A-A STEPS 1 THROUGH 3. NO DEFECTS NOTED.
